nLab Marek Golasiński

Selected writings

Marek Golasiński is a homotopy theorist working at the University of Warmia and Mazury, Poland.

Selected writings

On the model structure on crossed complexes:

On twisted Bredon cohomology:

  • Marek Golasiński, Equivariant cohomology with local coefficients, Mathematica Slovaca (1997) Volume: 47, Issue: 5, page 575-586 (dml:34467)

On vector G-spaces and equivariant dgc-algebras in equivariant rational homotopy theory:

On the model structure on equivariant dgc-algebras and the fundamental theorem of dg-algebraic rational homotopy theory:

On group cohomology of cyclic groups with coefficients in cyclic groups:

category: people

Last revised on July 6, 2022 at 06:03:59. See the history of this page for a list of all contributions to it.